| Catalog Number |
491346 |
| Medical Device Problem Code |
Computer Operating System Problem (2898)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported after using totalys slideprep ce, there was mis-association of 1 patient sample.Due to mix up of slide preparation on the instrument, the patient appeared to be negative for malignancy but was found to be positive for malignancy after manual confirmatory testing.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary complaint reports on early life failure (elf) for slideprep (catalog number 491346) serial number (b)(6).It was reported mismatch of correction values.Service performed recalibration of c-tube rack, re-check calibration value and test run the instrument.Based on service investigation complaint is confirmed and root cause attribute to calibration of the x/y/z layout file.Review of device history record for instrument serial number (b)(6) revealed no abnormalities during build and test of this unit prior to shipping, as it is related to the failure mode reported.Service history review revealed no previous complaint for similar root cause attributes.Samples were not received by quality for investigation and thus, returned material investigation could not occur.No new trends, risks, or hazards were identified as a result of the complaint.Bd quality will continue to closely monitor for trends associated with this complaint.
Event or Problem Description